# SDR SWAA2020063095561

- Difficulty date: June 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 76,390 hours, 45,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Defective
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR WILL NOT OPEN.  R&R GUIDE ARM PIN AND HARDWARE PER MM 52-11-00.
